# SDR SWAA2014041727205

- Difficulty date: March 25, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 56,650 hours, 45,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CRACKED AT BS 348.2 LOWER INBD CORNER AT FLOOR.  R & R CHORD IAW ER & EA.
